# SDR CALA2025101410060

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LEFT TRANSITION PANEL ASSY CORRODED ON UPPER SURFACE FROM BS 500D TO BS 500L APPROX LBL-24.   REMOVED AND REPLACED BAC1496-444 7075-T62C TRANSITION PANEL IAW B737-900ER SRM 51-40-02 AND SRM 51-40-05, SRM 53-00-53-2R-5.
